Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Nausea, headache, dizziness, abdominal pain and burning sensation after taking Niftran. Side effects?

Dr.Samuel nice to meet you. my sister has started to take Niftran 100mg, she is feeling, vomiting sensation, nausea , headace, dissiness, abdoninal pain, burning sensation and she is much uncomfortable. she was asked to take this tablet for 2 months. will you help us to know more abt the medicine and its future side affects ?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Niftran is the market name for drug Nitrofurantoin.
It is used for urinary trat infection.
It is effective against a variety of bacteria and its usage has increased because a number of infectious agents have developd resistance against other drugs.
This drug is safe during pregnancy.

Side effects like nausea, vomiting, and diarrhea are known to occur with this drug. Other less common reactions include fever, chills, and hypersensitivity reactions.
Urine appears brown after taking this drug but this is harmless.

If the side effects are distressing then please consult your GP to reduce the dosage or to substitute it with other drug.

Thank you and take care
Dr Shailja P Wahal
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor